# SDR DALA2016090406411

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: CORROSION ON COUNTERSINKS AND SETTLEMENT AREA AT FUEL TANK ACCESS NR 1414C AND NR 1462C.  ACCESS PLATE 1414C AND 1462C WERE CLEANED, BOTH ACCESS PLATES HAD 3 COUNTERSINKS ADJACENT OUT OF LIMITS, THEREFORE WERE REPLACED IAW SRM 51-22-2A, PAR 6, CONDITION II ACCESS PLATE NR 1434C WAS REMOVED AND INSTALLED ON NEW ACCESS PLATE 1414C. IAW AMM 28-00-00.
